Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I want to switch from nortriptyline to desipramine

Posted by Roslynn on January 3, 2009, at 18:56:17

In reply to Re: I want to switch from nortriptyline to desipramine Roslynn, posted by SLS on January 3, 2009, at 18:26:45

> > Hi Scott,
>
> Hi.
>
> > There's no chance the weight gain could be from Abilify?
>
> I used to think that Abilify was weight-neutral. However, I see more and more reports of moderate weight gain. So, you could be right. However, amitriptyline and its daughter drug, nortriptyline are notorious as TCA weight gainers. Perhaps nortriptyline and Abilify are working together synergistically to produce the weight gain.
>
> Thanks.
>
>
> - Scott

Hi Scott,

Yikes, nortriptyline was my next choice for an AD. I may need to ask my doc for desipramine instead, like you are...

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roslynn thread:872122
URL: http://www.dr-bob.org/babble/20081223/msgs/872145.html